# SDR 2008FA0000623

- Difficulty date: September 5, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N100EL
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0688
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CRACK IN UPPER WING SKIN AS DESCRIBED IN SB MEB08-3.  CRACK EXTENDS 4 INCHES FORE AND AFT PARALLEL TO LT WING MAIN LANDING GEAR ASIDE BRACE WING RIB NR 502210451 OB FLANGE. CRACK IS APPROXIMATELY CENTERED IN MLG WHEEL WELL OPENING. CRACK WAS FOUND VISUALLY DURING COMPLIANCE WITH MEB76-2 MAIN LANDING GEAR RIB SIDE BRACE CRACKS, DURING INSTALLATION OF SK414-8E. (K)
